# SDR VNAA2010090900001

- Difficulty date: September 1, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 15,732 hours, 15,456 cycles
- Engine: Ge CF348C5B1
- Engine time: 12,886 hours, 12,915 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 16,000 FEET AFTER DEPARTURE FROM GPT, CREW REPORTED LEFT ENGINE OIL PRESSURE DROPPED TO ZERO AND THEN DISPLAYED DASHES.  FUEL FEED TEMPERATURE ALSO DISPLAYED DASHES.  CREW RETURNED TO GPT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND THE LEFT ENGINE 6TH STAGE BLEED AIR DUCT AFT OF THE OIL TANK TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE AND PERFORMED CHECKS.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
